It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Re: Help!
Jan 24, 2011
I have almost had the mirena for a year now. Lately I have been feeling "not myself." I have the same feelings around the same time each day.(3pm) Hot flashes, headaches, dizziness, and cramping which last mainly the whole day. I have the mirena which is the only thing making me think im not pregnant. Whenever I have intercourse with my partner it hurts in my lower abdomine if he goes too far. My boobs are sensitive but not too bad. I do not use anyother sort of protection, just the mirena. I have had lots of discharge which varies from clear snot like to milky white. My partner keeps telling me i'm pregnant and i'm starting to wonder if im thinking too much about it. Has anyone had these same side effects with the Mirena?





All times are GMT -7. The time now is 12:06 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!